Doctors Lounge - Orthopedics Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Osteoporosis
Question: Severe Hip joint pain
|VWilkins - Wed Feb 01, 2006 6:15 pm||
54 yrs., female white, hysterectomy 9/1983, hormone replacement is estraderm patch. HBP lisinopril 20 mg. a day and triamterene/hctz 37.5/25. I was given Ibuprofen 800 mg. every 8 hrs. I have been taking every 4 hrs. The Doctor wants me to have an MRI. Can't sleep because of pain. It is even tender to touch the area. I have fallen several times last year, with no complications. After walking up/down stairs it hurts more. I have slight knee pain. I had neck surgery in 1995. Took bone from right hip to put in my neck. (Degenerative disk disease) I recently had a bone scan done and the results were femur neg. -2.12 and spine neg. -.86, but have not talked to the doctor yet. Please explain. Could this be creating the pain?
|Theresa Jones, RN - Thu May 11, 2006 9:14 am||
I hope you have had a follow up with your physician. Were you being evaluated for Osteoporosis? To my knowledge, one of the conditions that these values would be consistent with is Osteoporosis and may certainly cause significant pain.
Theresa Jones, RN
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.